A1 Journal article (refereed)
Resolvent estimates for the magnetic Schrödinger operator in dimensions ≥2 (2020)


Meroño, Cristóbal J,; Potenciano-Machado, Leyter; Salo, Mikko (2020). Resolvent estimates for the magnetic Schrödinger operator in dimensions ≥2. Revista Matemática Complutense, 33 (2), 619-641. DOI: 10.1007/s13163-019-00316-z


JYU authors or editors


Publication details

All authors or editors: Meroño, Cristóbal J,; Potenciano-Machado, Leyter; Salo, Mikko

Journal or series: Revista Matemática Complutense

ISSN: 1139-1138

eISSN: 1988-2807

Publication year: 2020

Volume: 33

Issue number: 2

Pages range: 619-641

Publisher: Springer

Publication country: Spain

Publication language: English

DOI: http://doi.org/10.1007/s13163-019-00316-z

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/65176

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1904.00693


Abstract

It is well known that the resolvent of the free Schrödinger operator on weighted L2 spaces has norm decaying like λ−12 at energy λ . There are several works proving analogous high frequency estimates for magnetic Schrödinger operators, with large long or short range potentials, in dimensions n≥3 . We prove that the same estimates remain valid in all dimensions n≥2 .


Keywords: mathematics

Free keywords: resolvent estimates; Schrödinger equation; magnetic potentials; limiting absorption principle


Contributing organizations


Related projects

Centre of Excellence in Inverse Problems Research
Salo, Mikko
Academy of Finland
01/01/2015-31/12/2017
Inverse boundary problems - toward a unified theory
Salo, Mikko
European Commission
01/05/2018-30/04/2023


Ministry reporting: Yes

Reporting Year: 2020

Preliminary JUFO rating: 1


Last updated on 2020-18-08 at 13:27